MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-6015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant: (b)(6), 200-02-41 - three peg patella 41mm.(b)(6), 02-010-04-0260 - logic cr femoral por, left, sz 6.(b)(6), 02-012-45-6060 - lgc tibial fit tray cem sz 6f / 6t.(b)(6), 201-78-15 - holding pin mini sharp point 4 pk.(b)(6), 521-78-23 - threaded pin size 2.3 collared.(b)(6), 521-78-23 - threaded pin size 2.3 collared.(b)(6), 521-78-23 - threaded pin size 2.3 collared.(b)(6), a10012 - gps implant kit v2.
 
Event or Problem Description
Approximately a month after a left knee replacement, the patient was revised due to infection.The patient was washed out.The liner was exchanged.The event is not related to a breakage of a device.The event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.Unable to obtain device images or x-rays.Product not returning: disposed.
 
Additional Manufacturer Narrative
According to the information provided, the patient underwent a total knee replacement surgery on (b)(6) 2018.Approximately 5 years and 8 months later, on (b)(6) 2024, the patient was revised due to prosthesis wear.At this time, the tibial insert and patella component were revised.This first revision is captured in case (b)(4).Approximately 1 month following the first revision, on (b)(6) 2024, the patient underwent a second revision surgery ¿due to infection¿ and a wash out was performed.Only the insert was replaced.The device was not returned for evaluation, and no images or radiographs were provided.A review of the sterile certificates for the tibial insert and the patella component was performed.All lots were accepted to the requirements.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville 32653
3525541928
MDR Report Key19651097
Report Number1038671-2024-02243
Device Sequence Number18024201
Product Code JWH
UDI-Device Identifier10885862174673
UDI-Public10885862174673
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-47-6015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale